×

zbMATH — the first resource for mathematics

On central topological groups. (English) Zbl 0145.03305

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Cartier, Séminaire “Sophus Lie,” Ecole Norm. Sup., Paris, 1954/1955; Faculté Sci. Paris, Paris, 1955/1956.
[2] V. M. Gluškov, The structure of locally compact groups and Hilbert’s fifth problem., Amer. Math. Soc. Transl. (2) 15 (1960), 55 – 93. · Zbl 0090.02006
[3] Roger Godement, Analyse harmonique dans les groupes centraux. I. Fonctions centrales et caractères, C. R. Acad. Sci. Paris 225 (1947), 19 – 21 (French). · Zbl 0029.00601
[4] F. I. Mautner, Infinite-dimensional irreducible representations of certain groups, Proc. Amer. Math. Soc. 1 (1950), 582 – 584. · Zbl 0041.15805
[5] G. Hochschild, The structure of Lie groups, Holden-Day, Inc., San Francisco-London-Amsterdam, 1965. · Zbl 0131.02702
[6] K. H. Hofmann and Paul Mostert, Splitting in topological groups, Mem. Amer. Math. Soc. No. 43 (1963), 75. · Zbl 0163.02705
[7] Kenkichi Iwasawa, Topological groups with invariant compact neighborhoods of the identity, Ann. of Math. (2) 54 (1951), 345 – 348. · Zbl 0044.01903
[8] E. R. van Kampen, Locally bicompact abelian groups and their character groups, Ann. of Math. (2) 36 (1935), no. 2, 448 – 463. · JFM 61.0472.05
[9] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[10] A. Malcev, On the simple connectedness of invariant subgroups of Lie groups, C. R. (Doklady) Acad. Sci. URSS (N.S.) 34 (1942), 10 – 13. · Zbl 0061.04605
[11] Deane Montgomery and Leo Zippin, Topological transformation groups, Interscience Publishers, New York-London, 1955. · Zbl 0068.01904
[12] Martin Moskowitz, Homological algebra in locally compact abelian groups, Trans. Amer. Math. Soc. 127 (1967), 361 – 404. · Zbl 0149.26302
[13] G. D. Mostow, On an assertion of Weil, Ann. of Math. (2) 54 (1951), 339 – 344. · Zbl 0044.01902
[14] B. H. Neumann, Groups with finite classes of conjugate elements, Proc. London Math. Soc. (3) 1 (1951), 178 – 187. · Zbl 0043.02401
[15] B. H. Neumann, Groups with finite classes of conjugate subgroups, Math. Z. 63 (1955), 76 – 96. · Zbl 0064.25201
[16] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939. · JFM 65.0872.02
[17] -, Topologische Gruppen, Teil I, II, Teubner, Leipzig, 1957.
[18] P. A. Smith, The fundamental group of a group manifold, Ann. of Math. (2) 36 (1935), no. 1, 210 – 229. · Zbl 0010.34403
[19] A. Weil, L’intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1953.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.